# SDR USAA2011081500028

- Difficulty date: August 4, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 651630010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP - CRACK AT ATTACH ANGLE STIFFENER AT BS 178, WL 195, RBL 7.  REPLACED ATTACH ANGLE STIFFENER AT BS 178, WL 195, RBL 7 IAW B737 SRM 51-40-02 FIG 8 AND 12.
